# SDR UALA2012070303571

- Difficulty date: July 3, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 55,568 hours, 6,475 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582240
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS 4 IS INOPERATIVE.  REPLACED RIGHT OVERWING BATTERY AND CHECKED NORMAL.
